Publications 1988

  1. Ha Huy Khoai, My Vinh Quang, p-adic Nevanlinna theory. Lecture Notes in Math. 1351 (1988), 138 - 152.
  2. Nguyen Khac Viet, On the action of automorphism groups on regular models of algebraic curves. In: Proc. of the All-Union Conference on Algebraic Geometry, Yaroslavl, February 1988, 247 - 255 (in Russian).
  3. Nguyen Khac Viet, The special fibre of the Fermat curve. In: Collected Questions of Algebra, Geometry and Discrete Mathematics, Moscow, 1988, 94 - 95 (in Russian)
  4. Tran Duc Van, On pseudodifferential operators with analytic symbols and applications. In: Proc. Intern. Symposium "Microlocal Analysis of Differential Equations", RIMS, Kyoto, September 27 - 30 (1988), Surikaisekikenkyosho Kokyuroku, 757 (1991), 194 - 213.
  5. Tran Duc Van, Nguyen Duy Thai Son and Dinh Zung, Approximately solving Cauchy problems for the wave equation by the method of differential operators of infinite order. Acta Math. Vietnam. 13 (1988), 127 - 136.
  6. Do Long Van, R. Siromoney, A. Jeyanthi, K. G. Subramanian, Public-key cryptosystems based on word problem, In: Proceedings of the ICOMID Symposium on Mathematics of Computation, Ho Chi Minh City, 1988, 267 - 275.
  7. Hoang Tuy, S. Utkin and V. Khachaturov, A new exhaustive procedure for concave minimization, USSR Comput. Math. Math. Phys. 7 (1988), 992 - 999 (in Russian).
  8. Hoang Tuy, Reiner Horst, Convergence and restart in branch and bound algorithms for global optimization. Application to concave minimization and d.c. optimization problems. Math. Programming 42 (1988), 161 - 184.
  9. Hoang Tuy, Nguyen Van Thuong, On the global minimization of a convex function under general nonconvex constraints. Appl. Math. Optim. 18 (1988), 119 - 142.
  10. Vu Kim Tuan, H.-J. Glaeske, Mapping properties and composition structure of a class of intergral transforms. In: Boundary Value and Initial Value Problems in Complex Analysis: Studies in Complex Analysis and Its Applications to Partial Differential Equations 1, Halle, 1988, 209 - 220.
  11. Vu Kim Tuan, S. B. Yakubovich, Kontorovich-Lebedev transformation of functions that admit exponential growth. Mat. Fiz. Nelinein. Mekh. 9 (1988), 6 - 9 (in Russian).
  12. Vu Kim Tuan, Some integral transforms of Fourier convolution type. Dokl. Akad. Nauk SSSR 300 (1988), 521 - 525; English transl.: Soviet Math. Dokl. 37(1988), 669 - 673.
  13. Vu Kim Tuan, New classes of integral transforms with respect to an index. Dokl. Akad. Nauk SSSR, 299 (1988), 30-35; English transl.: Soviet Math. Dokl. 37(1988), 317 - 321.
  14. Tran Manh Tuan, Dispersion analysis. Tiêu chuẩn Việt Nam TCVN 4551-88, 1988 (in Vietnamese).
  15. Tran Manh Tuan, The teaching of statistics in Vietnam. In: The Training of Statisticians Round the World (R.M. Lyones, ed.), 1988, Chap. 11.
  16. Tran Manh Tuan, The rule of estimating the uncertainty of observation results. Tiêu chuẩn Việt Nam TCVN 4548-88, 1988 (in Vietnamese).
  17. Ngo Viet Trung, Giuseppe Valla, Degree bounds for the defining equations of arithmetically Cohen-Macaulay varieties. Math. Ann. 281 (1988), 479 - 491.
  18. A. Simis, Ngo Viet Trung, The divisor class group of ordinary and symbolic blow-ups. Math. Zeits. 198 (1988), 479 - 491.
  19. R. Horst, Nguyen Van Thoai, Branch-and-bound methods for solving systems of Lischitzian equations and inequalities. J. Optim. Theory Appl. 58 (1988), 139 - 146.
  20. Nguyen Van Thoai, J. de Vries, Numerical experiments on concave minimization problems. Methods Oper. Research 60 (1988), 363 - 365.
  21. Nguyen Van Thoai, A modified version of Tuy's method for solving d.c. programming problems. Optimization 19 (1988), 665 - 674.
  22. R. Horst and J. de Vries, Nguyen Van Thoai, On finding new vertices and redundant constraints in cutting plane algorithms for global optimization. Oper. Res. Letters 7 (1988), 85 - 90.
  23. Tran Vu Thieu, A finite method for minimizing a concave function over an unbounded polyhedral convex set. Acta Math. Hungar. 52 (1988),21 - 36.
  24. Tran Vu Thieu, Sur la résolution de problèmes d'optimisation globale. Sém. Anal. Convexe. Montpellier 5 (1988), 19 - 28.
  25. Tran Vu Thieu, A note on the solution of bilinear programming problems by reduction to concave minimization. Math. Programming 41 (1988), 249 - 260.
  26. Phan Thien Thach, Hoang Tuy, Parametric approach to a class of nonconvex global optimization problems. Optimization 19 (1988), 3 - 11.
  27. Nguyen Xuan Tan, Bifurcation from characteristic values for equations concerning Fredholm mappings with applications to partial differential equations II. Application. Math. Nachr. 139 (1988), 7 - 25.
  28. Nguyen Xuan Tan, Bifurcation from characteristic values for equations concerning Fredholm mappings with applications to partial differential equations I. Theory. Math. Nachr. 137 (1988), 175 - 196.
  29. Nguyen Xuan Tan, An analytical study of bifurcation problems for equations involving Fredholm mappings. Proc. of the Royal Soc. of Edinburgh 110 (1988), 199 - 225.
  30. Do Hong Tan, A note on multivalued affine mappings. Studia Univ. Babes-Bolyai Math. 33 (1988), No 4, 55 - 59.
  31. Bui The Tam, T. Tuc, Decomposition for concave programming. Tạp chí Khoa học Tính toán và Điều khiển 4 (1988), 1 - 7 (in Vietnamese).
  32. Pham Huu Sach, Differentiability of set-valued maps in Banch spaces. Math. Nachr. 139 (1988), 215 - 235.
  33. Pham Huu Sach, Calmness, regularity and support priciple. Optimization 19 (1988), 13 - 27.
  34. Hoang Xuan Phu, Optimal control of a hydroelectric power plant with unregulated spilling water. Systems Control Lett. 10 (1988), 131 - 139.
  35. Hoang Xuan Phu, Regulare aufgaben der optimalen steuerung mit linearen zustandsrestriktionen. Z. Anal. Anwendungen 7 (1988), 431 - 440.
  36. Hoang Xuan Phu, Investigation of some inventory problems with linear replenishment cost by the method of region analysis, In: Optimal Control Theory and Economic Analysis, Edited by G. Feichtinger, North-Holland, Amsterdam, Holland, 1988, 195 - 221.
  37. Hoang Xuan Phu, Linear optimal control problem of a system with circuit-free graph structure. Int. J. Control 48 (1988), 1867 - 1882.
  38. Hoang Xuan Phu, Solution of some high-dimensional linear optimal control problems by the method of region analysis. Int. J. Control 47 (1988), 493 - 518.
  39. Vu Quoc Phong, Ju.Y. Ljubich, Asymptotic stability of linear differential equations on Banach spaces. Studia Math. 88 (1988), 37 - 42.
  40. Vu Quoc Phong, Operateurs et representations de Markov presque-periodiques de semigroupes dans les espaces $L^p$. C. R. Acad. Sci. Paris, Série I 307 (1988), 775 - 778.
  41. Vu Quoc Phong, The Perron-Frobenius theory for almost periodic representations in Lp. Teor. Funktsii Funkstional. Anal. i Prilozhen. 49 (1988), 35 - 42 (in Russian).
  42. Vu Quoc Phong, Dissipative almost periodic actions of semigroups. Ukrain. Mat. Zh. 40 (1988), No 1, 110 - 113 (in Russian).
  43. Vu Ngoc Phat, Controllability of linear time-dependent systems with a phase constraint. Avtomatika i Telemekhanika, USSR 8 (1988), 51 - 59. English translation: Automat Remote Control 49 (1988), 998 - 1004.
  44. Vu Ngoc Phat, Controllability of nonlinear discrete-time systems without differentiability assumption. Optimization 19 (1988), 133 - 142.
  45. Vu Ngoc Phat, Approximate controllability of nonlinear discrete-time systems in Banach spaces. Acta Math. Vietnam. 13 (1988), 81 - 88.
  46. Nguyen Van Ngoc, On the solvability of dual integral equations involving fourier transform. Acta Math. Vietnam. 13 (1988), 21 - 30.
  47. Ha Tien Ngoan, A family of solutions for the problems of plane flow. Acta Math. Vietnam. 13 (1988), 97 - 104.
  48. Do Van Luu, Regularity and sufficient optimality conditions for some classes of mathematical programming problems. Acta Math. Vietnam. 13 (1988), 87 - 95.
  49. Do Van Luu, Optimality conditions for discrete minimax problems in infinite - dimensional spaces. Tạp chí Toán học 16 (1988), 15 - 22 (in Vietnamese).
  50. Ngo Van Luoc, Differential boundary value problems for systems of elliptic equations of first order. Dr. Sc. Thesis, Institute of Mathematics, Tbilisi, 1988, 230 p. (in Russian).
  51. Dinh Quang Luu, Decomposition and limits for martingales-like sequences in Banach spaces. Acta Math. Vietnam. 13 (1988), 73 - 78.
  52. Dinh Quang Luu, Summability and amarts of finite order in Fréchet spaces. Acta Math. Hungar. 51 (1988), 71 - 77.
  53. Dinh Quang Luu, The Banach lattice property of L1-amarts. Tạp chí Toán học 16 (1988), 30 - 33.
  54. Le Ngoc Lang and Ngo Van Luoc, On the existence and uniqueness of solutions for a class of evolution equations. Acta Math. Vietnam. 13 (1988), 15 - 22.
  55. Tran Gia Lich, Some mathematical aspects of the calculation of unsteady flow and water pollution on river or open channel system. In: Proc. of the 4th National Conference on Mechanics, Hanoi, 1 (1988), 77 - 83 (in Vietnamese).
  56. Tran Gia Lich, Nguyen Cong Dieu, Mathematical model of vertical two-dimensional density stratified flow. In: Proc. of The 4th National Conference on Machaniscs, Hanoi, 1 (1988), 34 - 38 (in Vietnamese).
  57. Ha Huy Khoai, Sur le théorème de Morera p-adique. Univ. Paris 7, Groupe d'Etude d'Analyse Ultramétrique, 15-ème année, 1987-1988, 29 - 34.
  58. Ha Huy Khoai, Sur la théorie de Nevanlinna p-adique. Univ. Paris 7, Groupe d'Etude d'Analyse Ultramétrique, 15-ème année, 1987-1988, 35 - 39.
  59. Phan Huy Khai, The method of pursuit in linear discrete games with many players II. Acta Math. Vietnam. 13 (1988), 105 - 116 (in Russian).
  60. Dinh Van Huynh, P. F. Smith, Characterizing rings by their modules, Proc. 31st Semester "Classical Algebraic structure", (1988), Banach Center, Warsaw.
  61. Dinh Van Huynh, A note on rings with chain conditions. Acta Math. Hungar. 51 (1988), 65 - 70.
  62. Dinh Van Huynh, Nguyen Viet Dung, A characterization of artinian rings. Glasgow Math. J. 30 (1988), 67 - 73.
  63. Dinh Van Huynh, Phan Dan, On rings with restricted minimum condition. Arch. Math. 51 (1988), 313 - 326.
  64. Dinh Van Huynh, Nguyen Viet Dung, On the cardinality of ideals in artinian rings. Arch. Math. 51 (1988), 213 - 216.
  65. Le Tuan Hoa, On Segre products of affine semigroup rings. Nagoya Math. J. 110 (1988), 113 - 128.
  66. Truong Xuan Duc Ha, Banach spaces of d.c. functions and quasidifferentiable functions. Acta Math. Vietnam. 3 (1988), 55 - 70.
  67. Nguyen Viet Dung, On linearly compact rings. Arch. Math. (Basel) 51 (1988), 327 - 331.
  68. Hoang Dinh Dung, Integral representation of the solution of some hyperbolic systems with degenerate coefficients and their applications. Acta Math. Vietnam. 13 (1988), 153 - 162.
  69. Hoang Dinh Dung, Inverse formulas for the integral representation of some P-analytic functions and their application. Diff. Urav. 24 (1988), 324 - 335.
  70. Do Ngoc Diep, Multidimensional quantization IV. The generic representations. Acta Math. Vietnam. 13 (1988), 67 - 72.
  71. Bui Khoi Dam, The dual space of the martigale Hardy spaces $\mathcall H_{\phi}$with general Young function ${\phi}$. Anal. Math. 14 (1988), 287 - 294.
  72. Nguyen Huu Duc, Nguyen Tien Dai, Stability of a regular geometric interaction between holonomic components. Univ. Iagellonicae Acta Math. Fasciculus XXVII (1988), 325 - 336.
  73. Nguyen Dinh Cong, Stochastic stability test for the highest Lyapunov exponent. Mat. Zametki 43 (1988), 82 - 97; English transl.: Math. Notes 43 (1988), 49 - 57.
  74. Nguyen Dinh Cong, On the stochastic stability of the Lyapunov exponents of equations of arbitrary order. Mat. Sb. 132 (174)(1987), 225 - 243; English transl.: Math. USSR Sb. 60 (1988), 217 - 235.
  75. Nguyen Minh Chuong, On the parabolic pseudodifferential operators of variable order in Sobolev spaces with weighted norms. Acta Mathematica Vietnamica, 13 (1988), 5 - 14.
  76. Nguyen Minh Chuong, Le Quang Trung, On a nonelliptic problem for pseudodifferential operators of variable order. Tap chi Toan hoc 16 (1988), 1 - 5 (in Vietnamese).
  77. Nguyen Minh Chuong, Le Quang Trung, Limit equations for degenerate nonlinear elliptic equations in weighted Sobolev-Orlicz spaces. Uspekhi Matematicheskikh Nauk, 43 (1988), 181 - 182 (in Russian).
  78. Nguyen Minh Chuong, Le Quang Trung, Degenerate elliptic nonlinear differential equations of infinite order in weighted Sobolev - Orlicz spaces. Differentsialnye Uravneniya, 24 (1988), No 3, 535 - 537 (in Russian).
  79. Nguyen Van Chau, On controllability of linear systems and pursuit problem without discrimination of object in linear games. Ph. D. Thesis, Institute of Mathematics, Hanoi, Vietnam, 1988 (in Vietnamese).
  80. Ha Huy Bang, Certain imbedding theorems for the spaces of infinite order of periodic functions. Mat. Zametki 43 (4)(1988), 509 - 517. English transl.: Math. Notes 43 (1988), 293 - 298.